# SDR REXA2022123002731

- Difficulty date: December 25, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 32,706 hours, 22,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN. REMOVED AND REPLACED PAX DOOR ASSIST MOTOR IAW 52-11-08 . AND REPLACED RELAY K138 IAW AMM 20-42-00.
